# SDR SIMA20160522005

- Difficulty date: May 22, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 27,741 hours, 23,462 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCENT LOSS OF AIRSPEED INDICATIONS ON FIRST OFFICERS PFD.  PERFORMED OPERATIONAL CHECK OF AIR DATA COMPUTER SYS IAW AMM 34-15-00.  OPERATIONS CHECKED GOOD.
